# SDR SWAA2014010723849

- Difficulty date: December 18, 2013
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- Aircraft time: 80,166 hours, 65,164 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: 65C26300
- Condition: Cracked
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 FAIRING FLAP TRACK INBD DOUBLER CRACKED.  R & R DOUBLER IAW DRAWING & SRM.
